# SDR VNAA20240531020

- Difficulty date: April 18, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL BTW FS379.00 TO FS 720.85 (5EA)  INITIAL INSPECTION: CORROSION ON LH SIDE SEAT RAIL BTW FS744.15 TO FS 942.00 (6EA)  LH SIDE SEAT RAIL BTW FS744.15 TO FS 942.00 (6EA) WERE EVALUATED, ARE OUT OFF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02  AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ900 AMM 53-00-49 (CONF.A12)   RH SIDE SEAT RAIL BTW FS379.00 TO FS 720.85 (5EA) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
